# SDR DXTA2014030605676

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 6,410 hours, 4,152 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WAS SELECTED UP.  GEAR REMAINED DOWN WITH THREE GREEN & RED UNLOCKED LIGHT CAME ON.  AFTER APPROXIMATELY ONE MINUTE, GEAR CAME UP & ALL THE LIGHTS WENT OUT.  JACKED ACFT & CYCLED LANDING GEAR WITH NO FAULTS.  CHECKED MLG OLEOS & NOSE STRUT NITROGEN PRESSURE & FOUND THE NOSE STRUT PRESSURE LOW AT 265 PSI. SERVICED NOSE STRUT TO CORRECT PRESSURE.  CYCLED LANGING GEAR SYS, OPS CHECKED GOOD IAW MM 32-00-00.
